logo AFST
Groupes de Grothendieck. Introduction
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 4, Tome 26 (1962), pp. 151-207.
@article{AFST_1962_4_26__151_0,
     author = {Giorgiutti, Italo},
     title = {Groupes de {Grothendieck.} {Introduction}},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {151--207},
     publisher = {Gauthier-Villars, Libraire-\'Editeur},
     address = {Paris},
     volume = {4e s{\'e}rie, 26},
     year = {1962},
     doi = {10.5802/afst.507},
     mrnumber = {222140},
     zbl = {0223.20008},
     language = {fr},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.507/}
}
TY  - JOUR
AU  - Giorgiutti, Italo
TI  - Groupes de Grothendieck. Introduction
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1962
DA  - 1962///
SP  - 151
EP  - 207
VL  - 4e s{\'e}rie, 26
PB  - Gauthier-Villars, Libraire-Éditeur
PP  - Paris
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.507/
UR  - https://www.ams.org/mathscinet-getitem?mr=222140
UR  - https://zbmath.org/?q=an%3A0223.20008
UR  - https://doi.org/10.5802/afst.507
DO  - 10.5802/afst.507
LA  - fr
ID  - AFST_1962_4_26__151_0
ER  - 
%0 Journal Article
%A Giorgiutti, Italo
%T Groupes de Grothendieck. Introduction
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1962
%P 151-207
%V 4e s{\'e}rie, 26
%I Gauthier-Villars, Libraire-Éditeur
%C Paris
%U https://doi.org/10.5802/afst.507
%R 10.5802/afst.507
%G fr
%F AFST_1962_4_26__151_0
I. Giorgiutti. Groupes de Grothendieck. Introduction. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 4, Tome 26 (1962), pp. 151-207. doi : 10.5802/afst.507. https://afst.centre-mersenne.org/articles/10.5802/afst.507/

[1] E. Artin, C. Nesbitt et R. Trall, Rings with minimum condition, Univ. of Mich. Press, 1944. | MR 10543 | Zbl 0060.07701

[2] H. Bass, Projectives modules over algebras, Ann. of Math., 73 (1961), 532-542. | MR 177012 | Zbl 0113.26003

[3] H. Bass et S. Schanuel, The homotopy theory of projectives modules, Bull. Amer. Math. Soc., 68 (1962), 425-428. | MR 152559 | Zbl 0108.26402

[4] A. Borel et J.P. Serre, Le théorème de Riemann-Roch, Bull. Soc. math. France, 86 (1958), 97-136. | Numdam | MR 116022 | Zbl 0091.33004

[5] N. Bourbaki, Algèbre, Chapitre 8 : modules et anneaux semi-simples, Paris, Hermann, 1958. | Zbl 0102.27203

[6] N. Bourbaki, Algèbre commutative, Chapitres 1 et 2, Paris, Hermann, 1961. | MR 171800 | Zbl 0108.04002

[7] R. Brauer, On a representation of a group of order g in the field of g-th rooths of unity, Amer. J. of Math., 67 (1945), 461-471. | MR 14085 | Zbl 0061.03901

[8] R. Brauer, A. characterisation of characters of groups of finite order, Ann. Of Math., 57 (1953), 357-377. | MR 53942 | Zbl 0050.02401

[9] R. Brauer, Zur Darstellungstheorie der Gruppen endlicher Ordnung, Math. Zeitschr., 63 (1956), 406-444. | MR 75953 | Zbl 0093.03101

[10] H. Cartan et S. Eilenberg, Homological algebre, Princeton Univ. Press, 1956 (Princeton Math. Series n° 19). | Zbl 0075.24305

[11] P. Gabriel, Des catégories abéliennes, Bull. Soc. math. France, 90 (1962), 323-448. | Numdam | MR 232821 | Zbl 0201.35602

[12] I. Giorgiutti, Modules projectifs sur les algèbres de groupes finis, C. R. Acad. Sciences Paris (1960), 1419-1420. | MR 124379 | Zbl 0118.04402

[13] A. Grothendieck, Sur quelques points d'algèbre homologique, Tohoku math. J., 9 (1957), 119-221. | MR 102537 | Zbl 0118.26104

[14] A. Grothendieck, Classes de faisceaux et théorème de Riemann-Roch (1957), non publié.

[15] A. Grothendieck et J. Dieudonné, Eéments de géométrie algébrique, Paris, Presses Universitaires de France (1960...) (Publications mathématiques de l'Institut des Hautes Etudes Scientifiques). | Numdam | Zbl 0118.36206

[16] D.S. Rim, On projective class groups, Trans. Amer. Math. Soc., 98 (1961), 459-567. | MR 124378 | Zbl 0105.01401

[17] J.P. Serre, Modules projectifs et espaces fibrés à fibre vectorielle, Séminaire P. Dubreuil, n° 23, 1958. | Numdam | MR 177011 | Zbl 0132.41202

[18] J.P. Serre, Groupes proalgébriques, Paris, Presses Universitaires de France, 1960 -(Institut des Hautes Etudes Scientifiques, Publications Mathématiques 7). | Numdam | Zbl 0097.35901

[19] J.P. Serre, Corps locaux, Paris, Hermann, 1963 (Act. scient. et ind., 1296). | Zbl 0137.02601

[20] R. Swan, Induced representations and projectives modules Ann. of Math., 71 (1960), 552-578. | MR 138688 | Zbl 0104.25102

[21] R. Swan, Projective modules over group rings and maximal orders, Ann. of Math., 76 (1962), 55-61. | MR 139635 | Zbl 0112.02702

[22] E. Witt, Die algebraische Structur des Gruppenringes einer endlichen. Gruppe über einem Zahlkörper, J. Crelle 190, (1952), 231-245. | MR 53944 | Zbl 0048.26301

[23] J. Zassenhaus, Nëuer Beweis der Endliekkeit der Klassenzahl, Abh. Math. Sim. Univ. Hamburg 12 (1938). 276-288. | JFM 64.0965.01 | Zbl 0021.30001

Cité par Sources :